Area distortion under meromorphic mappings with nonzero pole having quasiconformal extension
J. Korean Math. Soc. 2019 Vol. 56, No. 2, 439-455
Published online 2019 Mar 01
Bappaditya Bhowmik, Goutam Satpati
Indian Institute of Technology Kharagpur; Indian Institute of Technology Kharagpur
Abstract : Let $\Sigma_k(p)$ be the class of univalent meromorphic functions defined on the unit disc $\mathbb D$ with $k$-quasiconformal extension to the extended complex plane $\widehat{\mathbb C}$, where $0\leq k < 1$. Let $\Sigma_k^0(p)$ be the class of functions $f \in \Sigma_k(p)$ having expansion of the form $f(z)= 1/(z-p) + \sum_{n=1}^{\infty}b_n z^{n}$ on $\mathbb D.$ In this article, we obtain sharp area distortion and weighted area distortion inequalities for functions in $\Sigma_k^0(p)$. As a consequence of the obtained results, we present a sharp upper bound for the Hilbert transform of characteristic function of a Lebesgue measurable subset of $\mathbb D$.
Keywords : meromorphic, quasiconformal, area distortion
MSC numbers : 30C62, 30C55
Full-Text :


Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail:   | Powered by, Ltd